Aa
Aa
A
A
A
Close
Avatar universal

4th day off...this is my breaking point...

Ah...vicodins. Nasty things. Sooo sick. weak. nauseous. Feel like I'd trade my soul almost...for one. HATE myself for feeling this way...scared.

I always jump off at this point...gotta go on..I've been here. don't want this again. But the PAIN.....

Trying.
34 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Keep the faith! You're doing what you need and want to do and we're proud of your decision! It's does get better, I'm on day 7 today after taking Oxy's HCL at 15mg a pop and my norm were between 5-6 a day. Are you taking supplements and drinking a lot of fluids? I'm rooting for you! Keep me posted!
Helpful - 0
Avatar universal
Hello Star, I know this s--ks, I really do, but ya gotta go thru it to get over it. AND day 4 is SPECTACULAR! Tomorrow things will improve and at day 9 you'll think you just won the masters.....ok, world series? Don't cave, stay positive, take a million hot baths to sooth the muscles. You'll do this. Your practically golden now. PROUD of you.
Helpful - 0
4614494 tn?1368356385
Karen, you can do this!!  Congrats on 4 days!!!   It will get better.  
Big big hugs!!!!!
Helpful - 0
Avatar universal
You are doing this.......think about how you feel right now and know you NEVER have to go through this again.  Keep trying, keep going....don't hate yourself - hate the PILLS - they are what make you feel this way.  You can do this.  Saying a prayer for you . . .
Helpful - 0
4522800 tn?1470325834
Very Good you are doing it!!!!! Yaaaa! You have been on this site for a while..You know the drill...You also know all the things we use here for the w/ds....Come on girl give your self a pat on the back..You are doing it..Gone too far to look back now...Wow I am soooooo pround of you...lol
Helpful - 0
Avatar universal
You guys are the kindest people. I feel so emotional. THANKS to all of you. I gotta keep going. I know.

Fluids, are mostly gatorade and monster drinks...This is really what is crunch time! God I don't want to fail!

You know, I wanna be like you guys! I want to see the world clear...not need a pill for EVERYTHING I do..It feels so funny. I actually do see that i don't..! wild.

Then, after this I have another beast i REALLY want to kill: my 5 a day advian diet...ugh.
Helpful - 0
4522800 tn?1470325834
Ohhh Watch the Monster drinks..I had anxiety to the moon for a long time..Besides the Dones it was the benzo & adderral too. I had to stay away from all stimulants..They seem to have given me more gitters and made my kidneys hurt...You just hang tight..I know you will..Hey are you taking 5 advian a day???
Helpful - 0
3197167 tn?1348968606
You're in the "thick" of it....tie a knot and hang on.......if you give in....you'll just have to do this AGAIN.....hr by hr.....it DOES get better.  If you don't feel like doing much with your "body"......keep your "mind" busy, watch movies, youtube funnies, check our Jeff Dunham and his ventriloquist humor.....he's an absolute HOOT.....just doing anything to keep your mind off the "battle in your head".......

Here's a few ditties:

"There is NEVER a good time to quit, only the time YOU MAKE to quit."

"If we don't have time to "be sick", we must take the take to get well".

You're doing it........keep talking to us......we're holding you up!
Helpful - 0
Avatar universal
You certainly are! I joined here in Feb of this year right after my last BAD withdrawl. I knew I needed to stop this insanity.

Yes, by prescription, I take 5 2mg adivan a day...but I have for years...so it almost feels like they work for an hour and then nothing.

I went to a methadone clinic last July, and that's when they said it would poison me if I took it...OH I was so depressed. Like my only hope I thought. I knew i couldn't do 2 w/ds at once...

But, I know I will always need something for anxiety...just have natural nerves and panic attacks.
Helpful - 0
4614494 tn?1368356385
Praying for you Karen!!   You are doing this.   One day at a time !!!!! You have a lot of support here!!  
Love Chris
Helpful - 0
Avatar universal
thanks Chris. I think without this place I really would have lost it a LONG time ago lol
Helpful - 0
1827057 tn?1397520277
Hang in there You are almost there. Don't go back.  We want to hear your success story.  :)
Helpful - 0
4614494 tn?1368356385
I feel the same way Karen!!   Hugs
Helpful - 0
Avatar universal
thanks :) so do I believe me
Helpful - 0
Avatar universal
Another day! Pretty soon I can announce those days like you my friend! (I hope...)
Helpful - 0
Avatar universal
And you WILL Karen - you WILL......we all believe in you girl :)
Helpful - 0
Avatar universal
Hang in there ur doing good. I just sent u an email. Plz check it out. You will do this!
Helpful - 0
Avatar universal
I tried sending you a note and a post to thank you but it didn't work. I appreciate it-it does make you HATE your DOA....powerful. I like poems like this as well, I have read 1 about meth..How are you doing? day 3 and 4 are worst for me and as you can see, I cannot sleep...after midnight. Still got more coming I know, but this time I'm trying more than ever...
Helpful - 0
Avatar universal
helps a lot truly :)
Helpful - 0
Avatar universal
You ARE going to get thru this...I promise. It seems like you won't at this point, but you're at the thick of it...keep pushing on! Dont give up!! I know where you are...the point that you worry about never taking another pill...but the worry will subside...and the thought of taking another pill will soon make you sick! Honestly...it does get better. The word "time" used to make me ill...but now it is my friend! And soon it will be yours too! Dont give up...please don't! You will be surprised at what you can do my friend...sheer willpower and the desire to be clean can overcome all those feelings of "just one more". In the back of your mind you have to remember what lies ahead.....FREEDOM!! I wish you the best of luck!! Keep rockin it....you got this...even if you don't know it!!
Helpful - 0
Avatar universal
Very powerful..hope u got some sleep. I managed five hours. Day four today and back to work in a few hours. At least I will stay busy this week. Then headed out of state on Sat for vacation. Hang in there!
Helpful - 0
Avatar universal
Just wanted to say....Day 6? hard to fathom it...still alive and can't say well lol cause it's not there. Achy, no energy still, back and forth depression and cravings...

Melatonin gives me MAJOR weird dreams...vivid. I dreamed last night i was buying some stuff....vikes. ugh. NO sleep last night.

Gonna try again today to sleep if I can...immodium central here! :(

still doing this....
Helpful - 0
4204073 tn?1361831476
LOL!  I lived on Immodium.  I know how rough you are feeling and I never ever want to do that again.   Pill dreams s.u.c.k.   Those are normal.  Its not the melatonin.  Here soon you are going to wake up and feel like you were given a second chance.  Its right there within reach now.  You are doing fantastic.  Hang in there!  
Helpful - 0
1827057 tn?1397520277
Keep it up !! you are doing great,just not feeling good.I had a dream that they were selling oxy 40s at walmart in gallon sized bottles once.
Helpful - 0
2
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.